# SDR VJ9800252

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A35100
- Condition: Corroded
- Location: Bs 935 28r
- Component: Douglas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN UNDER LONG 28R STA 935.  REMOVED LONG 28R AND INNER SKIN FOUND CORROSION OUT OF LIMITS, FABBED NEW INNER SKIN 2024-T3.025.  EXTERNAL SKIN CORROSION OUT OF LIMITS, FABBED REPAIR DOUBLER IAW AIRTRAN RES 981106 AND INSTALLED LONG. 28R.
